Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Cystic acne, frequent breakouts. Prescribed lbx capsules, derma dew facial soap. Pelvic ultrasound required?

Hello Doctor, I am 23 Years old, Female. I have acne running in my family from my Dad s side. I tend to breakout very often. I consulted a famous Dermatologist and she diagnosed it as cyctic acne. She prescribed Microdox LBX Capsules, Clear gel(I was already using Glintra gel), but the bacteria have become immune to such gels. How to treat this cyctis acne since this lies under the skin and becomes red and pains. I am using Derma dew facial soap. She has asked me to take tests and Pelvic ultra sound scan for around, is this necessary? Thanks
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  220
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Dermatologist 's  Response
don't use dermadew soap..,
Triclosan soap is best.,
Drain the pus from cystic lesions..,
Laser treatment is best for good healing.,
Answered: Sun, 20 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor